# SDR ASOA02593

- Difficulty date: November 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4403 - DURING CLIMB THROUGH 10,000 FEET FROM GRR-ATL, A RIGHT THRUST REVERSER UNLOCK MESSAGE OCCURRED AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT RETURNED TO GRR AND LANDED SAFELY.  MAINTENANCE DEFERRED THE THRUST REVERSER SYSTEM IAW MEL NR 78-30-1.  (M)
